# SDR GLBA2014022800388

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 35,612 hours, 43,118 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0712A
- Condition: Faulty
- Location: Lt Mlg
- Part time: 30,652 hours, 35,991 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON APPROACH TO LANDING WITH LG HANDLE IN THE DOWN POSITION, ONLY NOSE & RT MAIN GEAR GREEN LIGHTS ILLUMINATED.  LG RELAY CB TRIPPED, RAN ALL APPROPRIATE CHECKLISTS & LANDING GEAR MANUALLY EXTENDED NORMALLY.  MX R & R THE LT MAIN ACTUATOR IAW TC 1900-3230.10, OPERATIONS & LEAK CHECKED GOOD.
